# SDR GTIA2017061701982

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 21,919 hours, 9,680 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HANGING OUT FROM THE BOTTOM OF THE DOOR.  INSTALLED L1 FWD SLIDE IAW AMM 25-62-44 OPS CHECKED GOOD.
